CSN Login
Members Online: 16

Managing side effects

bravehearted
Posts: 1
Joined: Sep 2009

My husband has just begun a new treatment regimen for metastatic esophageal cancer. His therapy is a combination of Erbitux and Camptosar. Has anyone had experience with these medications? I am interested in effective ways to handle possible side effects - especially the acneform rash. Thank you very much.

kitten0385's picture
kitten0385
Posts: 278
Joined: Apr 2009

I am currently on campostar (irinotecan, cpt 11, whatever other names there are for it, ha), and can't really say what I had for side effects as I am dealing with a colon blockage as well at this point in time. I do know I had a good bought of diahrreah with it, but immodium came in handy. I would stay stomach cramping, because I had awful stomach cramps, but those were most likely due to the blockage as well as I had emergency surgery for it on Monday night. I've never been on Erbitux, so can't help you there. I wish you the best!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network